If I was pregnant could I have miscarriage from continuing to take my birth control pills (Lutera)?
Not likely. Studies have shown that birth control pills do not have a negative effect on the unborn. Many women have gotten pregnant for one reason or another on birth control pills and didnt realize it until they had taken several months of the hormones and they have gone on to have healthy babies. More than likely it was just one of those things. If a pregnancy is not progressing just right, sometimes miscarriage is natures way of stopping a pregnancy that has too much wrong going on to continue. It was nothing that you did wrong!! There was likely nothing you could have done differently for a better outcome. It just was not meant to be. There was something wrong with the pregnancy that wasnt compatible with life and therefore the pregnancy terminated. It was nothing that you did so dont think that way for a minute!
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2012 • 3 answers
Posted 9 Apr 2013 • 2 answers
Posted 23 Mar 2014 • 1 answer
Posted 19 Aug 2015 • 1 answer
Posted 12 Apr 2016 • 1 answer